Alert archive / New Jersey / Areal Flood Advisories in 2016

Areal Flood Advisory 39, NWS Philadelphia/Mount Holly

June 23, 2016Camden County, Gloucester County, Salem County, New Jersey; New Castle County, Delaware; Delaware County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 23, 2016, 7:47 PM EDT for Camden County, Gloucester County, Salem County, New Jersey; New Castle County, Delaware; Delaware County, Pennsylvania. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 7:47 PM EDT (23:47 UTC)
Expired
Jun 23, 2016, 11:45 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties New Castle County, DE, Camden County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA

The radar

The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS81 KPHI 232347
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
747 PM EDT THU JUN 23 2016

DEC003-NJC007-015-033-PAC045-240345-
/O.NEW.KPHI.FA.Y.0039.160623T2347Z-160624T0345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-CAMDEN NJ-GLOUCESTER NJ-SALEM NJ-DELAWARE PA-
747 PM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHEASTERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
  SOUTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
  CENTRAL SALEM COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN DELAWARE COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 1145 PM EDT

* AT 745 PM EDT...DOPPLER RADAR INDICATED AN AREA OF SHOWERS AND
  THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS THE AREA. AROUND ONE
  HALF OF AN INCH TO ONE INCH OF RAIN IN LESS THAN AN HOUR IS
  OCCURING WITH THESE SHOWERS AND THUNDERSTORMS. THIS WILL CAUSE
  URBAN AND SMALL STREAM FLOODING IN THE ADVISORY AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WILMINGTON...CHESTER...DEPTFORD...WEST DEPTFORD...GLASSBORO...
  WOODBURY...PITMAN...CLAYTON...CARNEYS POINT...FOLCROFT...
  SWARTHMORE...PAULSBORO...PENNS GROVE...WOODSTOWN...
  WOODBURY HEIGHTS...NATIONAL PARK...SWEDESBORO...ELMER...
  GIBBSTOWN AND PHILADELPHIA INTERNATIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3994 7533 3990 7525 3987 7526 3987 7520
      3971 7489 3951 7515 3974 7556

$$

ROBERTSON
2 follow-up statements
614 
WGUS81 KPHI 240114
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT THU JUN 23 2016

DEC003-NJC007-015-PAC045-240122-
/O.CAN.KPHI.FA.Y.0039.000000T0000Z-160624T0345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-CAMDEN NJ-GLOUCESTER NJ-DELAWARE PA-
914 PM EDT THU JUN 23 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTHEASTERN NEW CASTLE...SOUTHWESTERN CAMDEN...GLOUCESTER AND
SOUTHEASTERN DELAWARE COUNTIES...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT.

HOWEVER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS IF
YOU ENCOUNTER THEM.

LAT...LON 3974 7541 3971 7535 3969 7532 3968 7528
      3961 7512 3957 7507 3951 7515 3970 7548

$$

NJC033-240345-
/O.CON.KPHI.FA.Y.0039.000000T0000Z-160624T0345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-
914 PM EDT THU JUN 23 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
1145 PM EDT FOR CENTRAL SALEM COUNTY...

AT 912 PM EDT...DOPPLER RADAR INDICATED AN AREA OF SHOWERS WITH
HEAVY RAIN MOVING ACROSS THE AREA. AROUND ONE HALF OF AN INCH TO ONE
INCH OF RAIN IN LESS THAN AN HOUR IS OCCURING WITH THESE SHOWERS AND
THUNDERSTORMS. THIS WILL CAUSE URBAN AND SMALL STREAM FLOODING IN
THE ADVISORY AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CARNEYS POINT...WOODSTOWN...ELMER...OLIVET AND CENTERTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&

LAT...LON 3974 7541 3971 7535 3969 7532 3968 7528
      3961 7512 3957 7507 3951 7515 3970 7548

$$

ROBERTSON
361 
WGUS81 KPHI 240146 RRA
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 PM EDT THU JUN 23 2016

NJC033-240156-
/O.CAN.KPHI.FA.Y.0039.000000T0000Z-160624T0345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-
946 PM EDT THU JUN 23 2016

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
CENTRAL SALEM COUNTY...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT.

HOWEVER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS IF YOU
ENCOUNTER THEM.

LAT...LON 3974 7541 3971 7535 3969 7532 3968 7528
      3961 7512 3957 7507 3951 7515 3970 7548

$$

ROBERTSON

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 23, 7:24 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 23, 7:24 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
724 PM EDT THU JUN 23 2016

.SYNOPSIS...
A front will remain nearly stationary near Delmarva through Friday,
as waves of low pressure move along it. The front will move
southward Friday night, as high pressure over New England builds
into the region for this weekend. As the high moves offshore
Monday, a slow moving cold front will approach from the northwest
Tuesday, and move through the region Wednesday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Front has stalled out directly over the region, almost perfectly
bisecting Philly in half (at 23Z, the wind direction at KPNE and
KPHL were exactly 180 degrees different). A cluster of showers and
thunderstorms is moving along the front now resulting in locally
heavy rain. Expect showers and thunderstorms to continue for a few
more hours before becoming more limited in coverage, especially
north of the front where onshore flow will lead to a stable
boundary layer.

High pressure will begin to build in from the north
later tonight. Patchy fog could develop with visibilities
possibly dropping into the 3-4 sm range in some areas. It will be
seasonably cool overnight with lows in the low to mid 60s across
the metro areas and the Delmarva and 50s across the Srn Poconos
and nrn NJ. Winds will be mostly light from the N or NE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
The high will continue to build in Friday. A E to NE surface winds
may bring some low level moisture off the ocean, so there may be
extra cloudiness across the area during the morning. The op models
and mos indicate some low chc pops for showers across the region.
It appears that the better chc will be across the Delmarva, away
from the onshore flow. I have therefore mentioned some chc pops
for those areas during the late morning and afternoon.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
A mid-level ridge will build over the middle Atlantic this weekend,
giving way to cyclonic flow aloft early next week, as the trough is
reestablished over the northeast conus. After a pleasant weekend,
there will be a renewed chance of showers and thunderstorms in the
Monday thru Wednesday time frame. Temperatures are expected to be at
or slightly above normal through the period, with uncomfortable
humidity levels anticipated by Tuesday.

Friday night thru Sunday...Dry. Clouds Saturday morning,
particularly over Delmarva, will move offshore for a mostly sunny
day. The column will dry out rapidly, given confluence aloft, as
the mid-level flow goes anticyclonic with the region within the
right front quadrant of the upper jet. In fact, it will be a
struggle to reach convective temperatures on Saturday and Sunday,
so cumulus should be limited. With the dry air mass in place and
clear skies, went below guidance on low temperatures Sunday
morning, especially at the typically good radiators. The surface
flow will generally be out of the east this weekend, which may
advect some slightly higher dew points well inland by Sunday
morning, with the setup favorable for patchy ground fog.

On Monday, the surface high moves southeast, as a lee trough is
established in advance of a cold front over the Great Lakes. This
will favor a southerly flow, with time sections indicating a rapid
increase in low level moisture during the day. The flow aloft also
becomes diffluent, with weak shortwaves traversing the mid Atlantic,
as the southern edge of the westerlies approach the region. This
will favor a chance of diurnally driven showers and thunderstorms,
particularly northwest of I-95 in the evening, closer to the lee
trough and instability axis.

There will be a renewed chance of showers and thunderstorms on
Tuesday, as a cold front moves into the region. There is general
model agreement that this front will become stationary across our
region on Tuesday as the mid-level trough approaches, and the
tropospheric flow veers, becoming increasingly parallel to the
front. As the right rear quadrant of the upper level jet approaches,
Bulk Shear will increase. However, there is uncertainty on the
placement of the front, and thus the instability axis. In fact,
the more favorable shear and instability may be dislocated. Thus,
there is still a lot of uncertainty with regard to how organized
and robust the convection will be.

The front is forecast to move offshore by Wednesday, as the mid-
level trough axis crosses the region, turning the large scale flow
westerly. There is disagreement in the 12Z/23 model suite with
regard to the timing of the front exiting the coast. For now, we
have maintained a slight chance of thundershowers on Wednesday,
in continuity with the previous forecast.

Fair weather is expected to return for Thursday.

&&

.AVIATION /23Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Area of shra and tsra could affect KRDG, KPHL, KILG, and KMIV over
the next few hours. After that, focus shifts to fog potential
overnight (generally between 08 and 12Z). Threat for fog and low
clouds has decreased with the latest guidance, but still think
patchy fog is likely primarily for the more rural TAF sites. Once
the fog dissipates, expect VFR conditions to continue for the
remainder of the TAF period.

There is a front bisecting the region currently (as of 23Z, it was
in between KPHL and KPNE). North of this front, winds are
northerly. South of the front, winds are southwesterly. Expect the
front to slowly sag south, resulting in northerly and
northeasterly winds at all the TAF sites by 12Z.

Outlook...
Friday night...There is the potential for MVFR in low clouds and
SHRA at ACY and MIV, otherwise, VFR at the remainder of the TAF
sites.

Saturday and Sunday...Predominantly VFR. Patchy ground fog may lead
to sub-VFR conditions late Saturday night and early Sunday morning,
mainly at ABE, MIV, and RDG.

Monday and Monday night...Predominately VFR. MVFR possible in
isolated SHRA/TSRA northwest of ACY and MIV, mainly Monday evening.

Tuesday...More widespread SHRA/TSRA across the TAF sites may lead
to MVFR at times. Otherwise, predominantly VFR.

&&

.MARINE...
Except for some scattered showers and perhaps a tstm on the
waters this evening, the weather on the waters will be rather
uneventful thru Friday. Winds tonight should remain mostly around
10 knots or less and seas (ocean) mostly 2 to 3 ft tonight. Friday
will become NE to E and increase to more like 10 to 15 knots and
seas will increase a bit to 3 to 4 ft.

Outlook...
A persistent onshore flow will be established in the Friday night
thru Sunday period. This will peak Friday night into Saturday,
particularly the southern NJ and DE coastal waters. The guidance
has trended upwards over the past 24 hours in terms of winds, but
is still sub-SCA. Nevertheless, northeast winds may briefly reach
SCA criteria late Saturday morning into Saturday afternoon, as
3-hourly pressure rises maximize, particularly over the southern
NJ and DE coastal waters. Confidence is not high enough for a SCA
at this point in the forecast, but this potential will need to be
reevaluated. Otherwise, with the persistent onshore flow, seas
will build to the 3-4FT range.

Looking ahead to the Sunday night thru Tuesday period, winds are
anticipated to remain below SCA criteria attm.

RIP CURRENTS: Based on the expected wind, wave and swell conditions
we are anticipating a moderate risk for the development of dangerous
rip currents for Saturday along the New Jersey shore and at the
Delaware Beaches.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Franck
Near Term...Johnson/O'Hara
Short Term...O'Hara
Long Term...Franck
Aviation...Franck/Johnson/O'Hara
Marine...Franck/O'Hara
Hazardous weather outlook, Jun 23, 3:54 PM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT THU JUN 23 2016

NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062-070-
071-101>106-242000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
354 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-242000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CUMBERLAND-CAPE MAY-
354 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS COULD CONTAIN LOCALLY GUSTY WINDS AND
SMALL HAIL...PRIMARILY ACROSS EASTERN MARYLAND AND DELAWARE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024>026-242000-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
354 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS COULD CONTAIN LOCALLY GUSTY WINDS AND
SMALL HAIL...PRIMARILY ACROSS EASTERN MARYLAND AND DELAWARE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-NJZ014-242000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
EASTERN MONMOUTH-
354 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
CENTRAL NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-453>455-242000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 PM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS COULD CONTAIN LOCALLY GUSTY WINDS AND
SMALL HAIL...PRIMARILY ACROSS EASTERN MARYLAND AND DELAWARE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FRANCK

In the hours before

Special weather statement, Jun 23, 5:50 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT THU JUN 23 2016

PAZ060-101-102-232230-
BERKS-WESTERN CHESTER-EASTERN CHESTER-
550 PM EDT THU JUN 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CHESTER AND
SOUTH CENTRAL BERKS COUNTIES...

AT 548 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR REAMSTOWN TO MOUNT JOY TO NEAR SIDDONSBURG...AND
MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. IF YOU
SEE LIGHTNING OR HEAR THUNDER SEEK A SAFE SHELTER INSIDE A BUILDING
OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
COATESVILLE...DOWNINGTOWN...PARKESBURG...HONEY BROOK...ELVERSON...NEW
MORGAN...CHESTER SPRINGS...COCHRANVILLE...GLENMOORE...
LIONVILLE-MARCHWOOD...LIONVILLE...PAOLI...MALVERN...ATGLEN...SOUTH
COATESVILLE...CHRISTIANA...MODENA...THORNDALE AND EXTON.

LAT...LON 4023 7582 4003 7548 3988 7588 3989 7599
      3992 7600 3994 7598 3995 7600 4004 7593
      4011 7594 4014 7588 4023 7602
TIME...MOT...LOC 2148Z 298DEG 31KT 4018 7613 4014 7650 4016 7689

ROBERTSON
Special weather statement, Jun 23, 6:25 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 PM EDT THU JUN 23 2016

MDZ008-PAZ060-070-101-102-232300-
CECIL-BERKS-WESTERN CHESTER-EASTERN CHESTER-DELAWARE-
625 PM EDT THU JUN 23 2016

...A AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CECIL...
CHESTER...SOUTHERN BERKS AND CENTRAL DELAWARE COUNTIES...

AT 623 PM EDT...A AREA OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GLENMOORE TO STRASBURG...AND MOVING SOUTHEAST AT
25 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY PONDING
ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. IF YOU SEE
LIGHTNING OR HEAR THUNDER SEEK A SAFE SHELTER INSIDE A BUILDING
OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
WEST CHESTER...COATESVILLE...WESTTOWN...DOWNINGTOWN...
KENNETT SQUARE...OXFORD...PARKESBURG...WEST GROVE...HONEY BROOK...
ELVERSON...MARSHALLTON...HOMEVILLE...MOUNT VERNON...GLEN ROY...
COCHRANVILLE...GLENMOORE...CHEYNEY...DREXEL HILL...
CHESTER SPRINGS AND LIMA.

LAT...LON 3973 7610 3974 7610 3976 7606 3981 7603
      3983 7604 3987 7599 3995 7600 4004 7593
      4011 7594 4013 7589 4015 7588 4019 7575
      3995 7526 3972 7611 3973 7612
TIME...MOT...LOC 2223Z 292DEG 21KT 4009 7572 3998 7622

ROBERTSON
Special weather statement, Jun 23, 6:28 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT THU JUN 23 2016

NJZ019-020-027-232300-
OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
628 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL OCEAN AND
NORTHEASTERN BURLINGTON COUNTIES...

AT 628 PM EDT...A STRONG THUNDERSTORM WAS OVER BROWNS MILLS...OR 18
MILES SOUTHEAST OF TRENTON...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY PONDING
ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. IF YOU SEE
LIGHTNING OR HEAR THUNDER SEEK A SAFE SHELTER INSIDE A BUILDING OR
VEHICLE.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...PRESIDENTIAL LAKES ESTATES...PEMBERTON...WRIGHTSTOWN...
WHITING...CEDAR GLEN LAKES...BROWNS MILLS...HOLIDAY CITY-BERKELEY...
PINE RIDGE AT CRESTWOOD...CHATSWORTH...OLD HALFWAY...
PENN STATE FOREST...PRESIDENTIAL LAKES...
LEISURE VILLAGE WEST-PINE LAKE PARK...CRESTWOOD VILLAGE...
HOLIDAY CITY...MCGUIRE AFB...PEMBERTON HEIGHTS...
COUNTRY LAKE ESTATES AND FORT DIX.

LAT...LON 3995 7472 4006 7465 3999 7425 3972 7445
TIME...MOT...LOC 2228Z 299DEG 10KT 3998 7461

ROBERTSON
Special weather statement, Jun 23, 6:58 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT THU JUN 23 2016

DEZ001-PAZ070-101-102-232330-
NEW CASTLE-WESTERN CHESTER-EASTERN CHESTER-DELAWARE-
658 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
CENTRAL CHESTER AND SOUTHWESTERN DELAWARE COUNTIES...

AT 658 PM EDT...A STRONG THUNDERSTORM WAS OVER COATESVILLE...OR 13
MILES WEST OF WEST CHESTER...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. IF YOU SEE
LIGHTNING OR HEAR THUNDER SEEK A SAFE SHELTER INSIDE A BUILDING OR
VEHICLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
WEST CHESTER...COATESVILLE...WESTTOWN...DOWNINGTOWN...
KENNETT SQUARE...PARKESBURG...WEST GROVE...HONEY BROOK...
MARSHALLTON...COCHRANVILLE...HOCKESSIN...LADENBERG...ELAM...
NORTH STAR...CHEYNEY...GREENVILLE...PIKE CREEK...CONCORDVILLE...
GRADYVILLE AND ASHLAND.

LAT...LON 4004 7593 4010 7594 4012 7592 3994 7543
      3968 7568 3993 7599 3994 7598 3995 7600
TIME...MOT...LOC 2258Z 299DEG 25KT 3997 7586

ROBERTSON
Special weather statement, Jun 23, 7:02 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT THU JUN 23 2016

NJZ019-020-026-027-232330-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
702 PM EDT THU JUN 23 2016

...A AREA OF SHOWERS WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...

AT 700 PM EDT...A AREA OF SHOWERS WAS ALONG A LINE EXTENDING FROM
NEAR PRESIDENTIAL LAKES TO BEACHWOOD...AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY PONDING
ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

LITTLE OR NO CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM
BUT MAY DEVELOP AT ANY TIME. LIGHTNING CAN STRIKE 15 MILES AWAY FROM
A THUNDERSTORM. IF YOU SEE LIGHTNING OR HEAR THUNDER SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...BARNEGAT...BEACHWOOD...PRESIDENTIAL LAKES ESTATES...
SEASIDE HEIGHTS...PLEASANT PLAINS...BROOKVILLE...CEDAR GLEN LAKES...
HOLIDAY CITY SOUTH...OLD HALFWAY...PRESIDENTIAL LAKES...WHITING...
HOLIDAY CITY-BERKELEY...PINE RIDGE AT CRESTWOOD...
DOVER BEACHES SOUTH...LEISURE VILLAGE WEST-PINE LAKE PARK...
BAMBER LAKE...SOUTH TOMS RIVER...ISLAND HEIGHTS AND HOLIDAY CITY.

LAT...LON 3979 7412 3977 7410 3980 7417 3979 7417
      3975 7420 3977 7412 3975 7412 3973 7417
      3971 7413 3990 7465 4001 7425 3998 7411
      3993 7415 3994 7408 3997 7408 3997 7407
TIME...MOT...LOC 2300Z 286DEG 18KT 3989 7452 3993 7419

ROBERTSON
Special weather statement, Jun 23, 7:23 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT THU JUN 23 2016

DEZ001-MDZ008-NJZ016-021-232345-
NEW CASTLE-CECIL-SALEM-CUMBERLAND-
723 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NEW CASTLE...
NORTHEASTERN CECIL...WESTERN SALEM AND NORTHWESTERN CUMBERLAND
COUNTIES...

AT 721 PM EDT...A STRONG THUNDERSTORM WAS OVER NEW CASTLE...OR 7
MILES SOUTHWEST OF WILMINGTON...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

LITTLE OR NO CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM
BUT MAY DEVELOP AT ANY TIME. LIGHTNING CAN STRIKE 15 MILES AWAY FROM
A THUNDERSTORM. IF YOU SEE LIGHTNING OR HEAR THUNDER SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...NEWARK...PENNSVILLE...CARNEYS POINT...ELSMERE...
NEW CASTLE...SALEM...WOODSTOWN...ALLOWAY...QUINTON...DELAWARE CITY...
NEWPORT...HANCOCKS BRIDGE...BEAR...WILMINGTON MANOR...PIKE CREEK...
PORT PENN...STANTON...HOCKESSIN AND BROOKSIDE.

LAT...LON 3977 7568 3972 7552 3963 7560 3963 7558
      3966 7552 3972 7550 3964 7524 3941 7544
      3948 7554 3951 7556 3949 7553 3957 7551
      3961 7556 3959 7558 3962 7557 3960 7561
      3953 7557 3951 7557 3967 7579
TIME...MOT...LOC 2321Z 298DEG 33KT 3965 7562

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:28 PM EDTSpecial Weather StatementPHIBurlington32 min
Jun 23, 7:02 PM EDTSpecial Weather StatementPHIOcean28 min
Jun 23, 7:23 PM EDTSpecial Weather StatementPHISalem22 min
Jun 23, 7:50 PM EDTSpecial Weather StatementPHIOcean25 min
Jun 23, 7:15 PM EDTAreal Flood AdvisoryPHINew Castle4 hr
Jun 23, 5:50 PM EDTSpecial Weather StatementPHIChester40 min
Jun 23, 6:25 PM EDTSpecial Weather StatementPHIChester, Delaware35 min
Jun 23, 6:58 PM EDTSpecial Weather StatementPHIChester32 min

Nearby

Areal Flood Advisories in New Jersey, 2016Areal Flood Advisories in Delaware, 2016Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.